# SDR LCFR950515

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod End
- Part number: 212010783101
- Condition: Sheared  Barrel
- Location: Tail Rotor
- Component: 212011710001
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR PITCH LINK ASSEMBLY SEPARATED IN-FLIGHT.  AIRCRAFT LANDED SAFELY.  ROD END BARREL SHEARED.  NO SIGNS OF CORROSION NOTED.  SUSPECT EXCESSIVE ROD END BEARING WEAR PREVENTED BEARING ROTATION.  (X)
